# SDR FDEA202211112758

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Bs 535 L33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AIRCON COMPARTMENT SERVICE DOOR CUTOUT UPPER AFT   CORNER FOUND CRACKED AT STATION 535 LONGERON 33 RIGHT.  SKIN REPAIRED AS PER SRM 53-20-15-2R   FIGURE 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
